# SDR UPS504893

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON BELT FRAME FS 1400 BETWEEN LONGERONS 36-32R.  MAINTENANCE REPAIRED IAW UPS EO DC8-5310-7537A.
